MathSciNet Relay Station
MathSciNet bibliographic data
MR2194941 11K45 (11L07)
Rivat, Joël; Sárközy, András Modular constructions of pseudorandom binary sequences with composite moduli. Period. Math. Hungar. 51 (2005), no. 2, 75–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement